# SDR JR2R201608270001

- Difficulty date: August 27, 2016
- Submitted: August 27, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- Aircraft time: 58,613 hours, 43,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: 5912285515
- Condition: Cracked
- Location: Bs 905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN WINDOW RING PAN BETWEEN OVER WING EXITS IS CRACKED AT LOWER AFT FASTNER. REPAIRED RH CABIN WINDOW RING PAN IAW MD80 SRM 53-05 FIG 122.
